# SDR UALA2011020700642

- Difficulty date: February 6, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 81,480 hours, 9,993 cycles
- Engine: Pwa PW4056
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: B14723
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU FUEL LINE SHROUD LEAKING FUEL.  DRAINED APPROX 1 GAL OF FUEL FROM FUEL LINE SHROUD, WAITED 10 MIN FUEL CAME OUT OF DRAIN IN A STREAM DRAINED APPROX 4 OZ OF FUEL, WAITED 2 HRS DRAINED APPROX 1 PT OF FUEL FROM LINE, FUEL LEAK RATE EXCEEDS 1 DROP IAW MIN REF MM.  REPLACED LEAKING LINE (180-0105) REF MM. LEAK CHECKED GOOD. NO FURTHER DEFECT NOTED.
